# SDR YENA2020060490361

- Difficulty date: May 29, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 57,251 hours, 20,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 813310
- Condition: Failed
- Location: Cabin
- Part time: 7,383 hours, 2,777 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 737, BDL-MCO. AFT GALLEY EPSU BATT FAILED RTS T/C BATT CAPACITY TEST. R & R AFT GALLEY EPSU BATT AS PER AMM 33-51-00, OPS CK GOOD.
